Economics at your fingertips  

Optimal periodic dividend strategies for spectrally positive Lévy risk processes with fixed transaction costs

Benjamin Avanzi, Hayden Lau and Bernard Wong

Insurance: Mathematics and Economics, 2020, vol. 93, issue C, 315-332

Abstract: We consider the general class of spectrally positive Lévy risk processes, which are appropriate for businesses with continuous expenses and lump sum gains whose timing and sizes are stochastic. Motivated by the fact that dividends cannot be paid at any time in real life, we study periodic dividend strategies whereby dividend decisions are made according to a separate arrival process.

Keywords: Optimal dividends; Periodic dividends; Dual risk model; Fixed transaction costs; SPLP (search for similar items in EconPapers)
JEL-codes: C44 C61 G24 G32 G35 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.insmatheco.2020.05.012

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-10-03
Handle: RePEc:eee:insuma:v:93:y:2020:i:c:p:315-332